Dr Alexey Lindo

  • Lecturer (Statistics)

Publications

List by: Type | Date

Jump to: 2019 | 2018 | 2016 | 2015
Number of items: 5.

2019

Tuchow, N. W., Ford, E. B., Papamarkou, T. and Lindo, A. (2019) The efficiency of geometric samplers for exoplanet transit timing variation models. Monthly Notices of the Royal Astronomical Society, 484(3), pp. 3772-3784. (doi:10.1093/mnras/stz247)

2018

Lindo, A. , Zuyev, S. and Sagitov, S. (2018) Nonparametric estimation for compound Poisson process via variational analysis on measures. Statistics and Computing, 28(3), pp. 563-577. (doi:10.1007/s11222-017-9748-4)

Lindo, A. and Sagitov, S. (2018) General linear-fractional branching processes with discrete time. Stochastics, 90(3), pp. 364-378. (doi:10.1080/17442508.2017.1357722)

2016

Sagitov, S. and Lindo, A. (2016) A special family of Galton-Watson processes with explosions. In: del Puerto, I. M., Gonzalez, M., Gutierrez, C., Martinez, R., Minuesa, C., Molina, M., Mota, M. and Ramos, A. (eds.) Branching Processes and Their Applications. Series: Lecture notes in statistics (219). Springer: Cham, pp. 237-254. ISBN 9783319316390 (doi:10.1007/978-3-319-31641-3_14)

2015

Lindo, A. and Sagitov, S. (2015) Asymptotic results for the number of Wagner’s solutions to a generalised birthday problem. Statistics and Probability Letters, 107, pp. 356-361. (doi:10.1016/j.spl.2015.09.014)

This list was generated on Sun Dec 15 18:47:50 2019 GMT.
Number of items: 5.

Articles

Tuchow, N. W., Ford, E. B., Papamarkou, T. and Lindo, A. (2019) The efficiency of geometric samplers for exoplanet transit timing variation models. Monthly Notices of the Royal Astronomical Society, 484(3), pp. 3772-3784. (doi:10.1093/mnras/stz247)

Lindo, A. , Zuyev, S. and Sagitov, S. (2018) Nonparametric estimation for compound Poisson process via variational analysis on measures. Statistics and Computing, 28(3), pp. 563-577. (doi:10.1007/s11222-017-9748-4)

Lindo, A. and Sagitov, S. (2018) General linear-fractional branching processes with discrete time. Stochastics, 90(3), pp. 364-378. (doi:10.1080/17442508.2017.1357722)

Lindo, A. and Sagitov, S. (2015) Asymptotic results for the number of Wagner’s solutions to a generalised birthday problem. Statistics and Probability Letters, 107, pp. 356-361. (doi:10.1016/j.spl.2015.09.014)

Book Sections

Sagitov, S. and Lindo, A. (2016) A special family of Galton-Watson processes with explosions. In: del Puerto, I. M., Gonzalez, M., Gutierrez, C., Martinez, R., Minuesa, C., Molina, M., Mota, M. and Ramos, A. (eds.) Branching Processes and Their Applications. Series: Lecture notes in statistics (219). Springer: Cham, pp. 237-254. ISBN 9783319316390 (doi:10.1007/978-3-319-31641-3_14)

This list was generated on Sun Dec 15 18:47:50 2019 GMT.

Supervision

Current PhD students

Laura Stewart